MAUDE Adverse Event Report: CORMATRIX CARDIOVASCULAR, INC. CORMATRIX ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP

CORMATRIX CARDIOVASCULAR, INC. CORMATRIX ECM FOR VASCULAR REPAIR; PATCH, PLEDGET AND INTRACARDIAC, PETP
Model Number CMCV-011-606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of manufacturing lot history record shows that the reported lot was released to distribution on 12/13/2016 having met all manufacturing and quality release requirements including product sterility testing.There were no manufacturing deviations or non-conformances associated with the production of this lot.A review of the complaint log shows that this is the only complaint associated with this reported lot number.
 
Event or Problem Description
It was reported that an ecm for vascular repair (cmcv-012-606 lot m16n1320) was used on a (b)(6) male patient who developed a "infected right femoral area." the ecm had been soaked for approx.30 seconds and used in a right femoral endarterectomy with right iliac stent utilizing a 6.0 prolene suture on (b)(6) 2017.The patient was discharged.The patient then returned for a re-do procedure on (b)(6) 2017.Per redacted medical records, on (b)(6) 2017 the following procedures were performed: "angiography of right femoral area prior to starting the procedure and used for control of iliac artery, exploration of right femoral area, debridement of artery and previously placed patch down to the external iliac and profunda femoral artery, right external iliac to profunda femoral bypass using superficial femoral artery, a satorius flap for coverage.".

Brand Name
CORMATRIX ECM FOR VASCULAR REPAIR
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP
Manufacturer (Section D)
CORMATRIX CARDIOVASCULAR, INC.
1100 old ellis road
roswell GA 30076
MDR Report Key6609833
Report Number3005619880-2017-00021
Device Sequence Number1149118
Product Code DXZ
UDI-Device Identifier10859389005123
UDI-Public10859389005123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberCMCV-011-606
Device Lot NumberM16N1320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date06/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR